MathSciNet Relay Station
MathSciNet bibliographic data
MR126425 10.64 (10.43)
Erdős, P.; Szekeres, G. On the product $\Pi^n_{k=1}(1-z^ak)$. Acad. Serbe Sci. Publ. Inst. Math. 13 1959 29–34.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement